Saturday, March 01, 2008

ticking along

I've googled the search terms "Synarel + 'late period'" and while I've not looked enough to see if it is a common side effect of the drug, I have found some bulletin boards full of women having a hell of a time on this shit. now, I don't know if they're a bunch of pussies or if I'm a badass, but here I am, traipsing through it all and practically tossing rose petals in my wake. It's been almost two weeks by now and I really do feel fine. If you sat down with me and went through a list of things though, I'm sure I do have side effects though. Skin crawling? Check. Feeling like I'm carrying a (jiggly) diver's weight belt around my middle and that my ass needs its own coordinates on a map? Check? Weight gain? Sure! And I'm a teesney bit erratic on the emotional front.

I'm not sure that's because the Synarel has given me the Irritable Hobag tendencies though, or whether it's merely giving me license to let loose the inner irritable ho' I already am. I mean, I certainly feel PMSy, but nothing that's unmanageable and nothing more than I'd normally feel, though there are probably many around me who would disagree.

Thing is too, I don't know if what I'm feeling are side effects or PMS anyway, because my period is late.


By almost a week, and I know when I ovulated so it's not like I miscalculated so I don't know what the fuck.


2005-2007© aibee